# SDR UALA2013040802338

- Difficulty date: April 5, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,147 hours, 25,067 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Missing
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MISSING FLOOR EMERGENCY LIGHT IN FRONT OF MID LAV DOOR.  REPLACED MISSING EMERGENCY LIGHT AT DOOR 2 LAV IAW DWG 15F6889 AND MM 33-51-95.  OP CHECKED OK.
